# SDR DALA2017071205427

- Difficulty date: July 11, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 93,543 hours, 13,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL THREE EMERGENCY LIGHTS IN CREW REST ARE INOPERATIVE. REPLACED ALL THE BULBS, SYSTEM OPS NORMAL.
